American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Gerhard Dziuk and Charles M. Elliott. $L^2$-estimates for the evolving surface finite element method. Math. Comp. 82 (2013) 1-24.
Abstract, references, and article information
View Article: PDF

[2] Tu A. Nguyen. On a question of Landis and Oleinik. Trans. Amer. Math. Soc. 362 (2010) 2875-2899. MR 2592940.
Abstract, references, and article information
View Article: PDF

[3] Giovanni Alessandrini and Sergio Vessella. Remark on the strong unique continuation property for parabolic operators. Proc. Amer. Math. Soc. 132 (2004) 499-501. MR 2022375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Ioan I. Vrabie. Compactness of the solution operator for a linear evolution equation with distributed measures. Trans. Amer. Math. Soc. 354 (2002) 3181-3205. MR 1897396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Azmy S. Ackleh and Lan Ke. Existence-uniqueness and long time behavior for a class of nonlocal nonlinear parabolic evolution equations. Proc. Amer. Math. Soc. 128 (2000) 3483-3492. MR 1778276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Ph. Clément, G. Gripenberg and S-O. Londen. Schauder estimates for equationswith fractional derivatives. Trans. Amer. Math. Soc. 352 (2000) 2239-2260. MR 1675170.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Wilhelm Stannat. The theory of generalized Dirichlet forms and its applications in analysis and stochastics. Memoirs of the AMS 142 (1999) MR 1632609.
Book volume table of contents

[8] Joachim Escher and Gieri Simonett. The volume preserving mean curvature flow near spheres. Proc. Amer. Math. Soc. 126 (1998) 2789-2796. MR 1485470.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Richard B. Sowers. Short-time geometry of random heat kernels. Memoirs of the AMS 132 (1998) MR 1401494.
Book volume table of contents

[10] Malgorzata Peszynska. Finite element approximation of diffusion equations with convolution terms. Math. Comp. 65 (1996) 1019-1037. MR 1344620.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Tadato Matsuzawa. A calculus approach to hyperfunctions. II . Trans. Amer. Math. Soc. 313 (1989) 619-654. MR 997676.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Evgenios P. Avgerinos and Nikolaos S. Papageorgiou. Random nonlinear evolution inclusions in reflexive Banach spaces . Proc. Amer. Math. Soc. 104 (1988) 293-299. MR 958086.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] J. R. Baxter, R. V. Chacon and N. C. Jain. Weak limits of stopped diffusions . Trans. Amer. Math. Soc. 293 (1986) 767-792. MR 816325.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] David Hoff and Joel Smoller. Error bounds for finite-difference approximations for a class of nonlinear parabolic systems . Math. Comp. 45 (1985) 35-49. MR 790643.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Jang Mei G. Wu. Erratum to: ``On parabolic measures and subparabolic functions'' . Trans. Amer. Math. Soc. 259 (1980) 636-636. MR 567103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Jang Mei G. Wu. On parabolic measures and subparabolic functions . Trans. Amer. Math. Soc. 251 (1979) 171-185. MR 531974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Neil Eklund. Erratum to: ``Generalized super-solutions of parabolic equations''\ (Trans. Amer. Math. Soc. {\bf 220} (1976), 235--242) . Trans. Amer. Math. Soc. 247 (1979) 317-318. MR 517697.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Richard S. Ellis and Charles M. Newman. Necessary and sufficient conditions for the ${\rm GHS}$ inequality with applications to analysis and probability . Trans. Amer. Math. Soc. 237 (1978) 83-99. MR 0492131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Luis A. Caffarelli. The regularity of elliptic and parabolic free boundaries. Bull. Amer. Math. Soc. 82 (1976) 616-618. MR 0404862.
Abstract, references, and article information
View Article: PDF


Results: 1 to 19 of 19 found      Go to page: 1